# SDR 2021FA0000325

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 36545023
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/ H  HORZ. STAB I/B L/E SECTION LOWER RIB IS CRACKED AT STA. SFX.= 47.500, REF NRC B000153
